# SDR USAA050553

- Difficulty date: April 28, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 65C3649223
- Condition: Cracked
- Location: Lt Wing
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND AFT SUPPORT BEAM CRACKED, LT MLG BEAM AFT SUPPORT FITTING ON AFT SPAR, APPROX WBL 157.0 S1 WING.  REMOVED FASTENERS, PERFORMED NDT INSPECTION, REINSTALLED FASTENERS PER TYPICAL REPAIR 57-40-13 REV A.  (M)
